Originally Posted by roz5
I am currently taking Wellbutrin XL and have recently heard of the drug, Cymbalta. Has anyone had good/bad experiences with Cymbalta?
I have been on 300mg of Wellbutrin for the past month and the only effect it has had on me is that I am more "even keal" right now. I am still feeling depressed and have a lack of interest in things. The PA at my doctor's office raised my dosage 2 days ago to 450mg. Yesterday was my first day at this new dosage and I felt WORSE!!! Is this possible....to feel worse before feeling better? How long will it take for me to know if Wellbutrin is working for me??
If this drug does not work for me, I am wondering if anyone can share their experiences with Cymbalta.....the good, bad & the ugly.
I just want to feel good again and enjoy life.
My doctor added Wellbutrin XL to my 100mg of Zoloft that I had been on for years, and it made me so jittery, agitated, and restless that I had to come off of it after 8 days. It also made my throat feel constricted after eating or chewing gum.
Yes, unfortunately one feels worse before better a lot of the times. Hence, 5 weeks ago my doctor increase my Zoloft to 150mg and my anxiety went through the roof around the second week of the increase. I did not take the extra dosage yesterday and felt much better, but today, I tried it again and felt increased anxiety again.
I am also into my 2nd week of Buspar to treat GAD.